Having some hallucinations

@riverwild (2456)
September 15, 2017 3:45pm CST
I havent had any for a couple weeks, I think it's becuase I'm manic. Not doing so great. feeling weird, I'm thinking it's derealization or something. Tactile hallucinations. very uncomfortable. It sucks. I might ask my boyfriend to come home early today. I don't want him to miss work but I dont want to be alone.
6 people like this
10 responses
@sabtraversa (13331)
• Italy
15 Sep 17
Aww, take care. I've had tactile hallucinations, such as formication, but didn't really pay attention.
1 person likes this
@riverwild (2456)
15 Sep 17
It's hard for me to stay distracted, it bothers me.
2 people like this
@riverwild (2456)
15 Sep 17
what is formication, i havent heard of that
2 people like this
@sabtraversa (13331)
• Italy
15 Sep 17
@riverwild I know. Formication is the sensation of having insects crawling on (or under) your skin. What kind of tactile hallucinations are you experiencing?
1 person likes this
• Philippines
15 Sep 17
Mingle with friends or people... It could help.. :)
1 person likes this
@riverwild (2456)
15 Sep 17
I am ou tin the middle of nowhere
2 people like this
• Philippines
15 Sep 17
@riverwild yeah.. sometimes we have to accept the fact that we have a sickness or even disease... we need help from other people. . specially to our family or love ones..
@Hatley (164485)
• Garden Grove, California
15 Sep 17
Thats sure does sound miserable perhas your boyfriend will come home early I can see wantiing not to be alone.'Do you have medication to take to help with that? I do ot mow much about this.
1 person likes this
@riverwild (2456)
15 Sep 17
i am on meds, but they arent working it seems
1 person likes this
@sharon6345 (138492)
• United States
15 Sep 17
I am glad for a few days I did not have that. I would be like you and want someone there. I am glad my daughter is here with me now.
1 person likes this
@riverwild (2456)
15 Sep 17
i called my doctor but he hasnt called back yet. I want to go up on abilify. I can go up to 30 but that's it. I think I need a mood stablizer too.
1 person likes this
@maezee (33394)
• United States
15 Sep 17
Wow. Has this happened often to you? What type of hallucinations? Have you been to a doctor?
1 person likes this
@tech40 (9748)
• Philippines
15 Sep 17
what is happening? Is that because you keep on mylotting everyday? take a rest or sleep or nap.. hehe if not, keep yourself busy
@riverwild (2456)
16 Sep 17
It's because I have schizoaffective disorder.
1 person likes this
@tech40 (9748)
• Philippines
16 Sep 17
@riverwild oh.. how to counter that? what you usually do to encounter that disorder?
@riverwild (2456)
16 Sep 17
@tech40 I take meds but they dont always work. I'm doing better now
1 person likes this
@Tracy04 (10815)
• Malaysia
18 Sep 17
Have you tried see doctor?
@riverwild (2456)
18 Sep 17
I will in two days
@prashu228 (25504)
• India
16 Sep 17
I think you should talk to the doctor if the medicine is not working
@riverwild (2456)
16 Sep 17
Yes, I talked to his assistant and she made me an appointment
@mandala100 (50594)
• Hong Kong
15 Sep 17
@riverwild I hope that you boyfriend will come soon my friend.
@riverwild (2456)
15 Sep 17
Thanks me too
@LeaPea2417 (22061)
• Toccoa, Georgia
16 Sep 17
Sorry that is happening to you.